Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 334, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 23, 2016, 7:12 AM CDT for Clay County, Texas. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2016, 7:12 AM CDT (12:12 UTC)
- Expired
- May 23, 2016, 7:45 AM CDT
- In force
- 33 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Clay County, TX
The radar
The Altus AFB radar (KFDR), 98 km from the middle of the area, began a volume at 12:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 7:30 AM CDT | HAIL 2 | 15 Se Henrietta, TX | RELAYED BY KFDX TV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 0.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 456 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
533
WUUS54 KOUN 231212
SVROUN
TXC077-231245-
/O.NEW.KOUN.SV.W.0334.160523T1212Z-160523T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
712 AM CDT MON MAY 23 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CLAY COUNTY IN NORTHERN TEXAS...
* UNTIL 745 AM CDT
* AT 712 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
HENRIETTA...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HENRIETTA AND BLUEGROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3389 9830 3386 9798 3366 9798 3365 9829
TIME...MOT...LOC 1212Z 261DEG 23KT 3375 9822
HAIL...1.00IN
WIND...60MPH
$$
SIX1 follow-up statement
899
WWUS54 KOUN 231233
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
733 AM CDT MON MAY 23 2016
TXC077-231245-
/O.CON.KOUN.SV.W.0334.000000T0000Z-160523T1245Z/
CLAY TX-
733 AM CDT MON MAY 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR EAST CENTRAL CLAY COUNTY...
AT 733 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
HENRIETTA...MOVING EAST AT 25 MPH.
HAZARD...TWO INCH HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL CLAY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3387 9816 3386 9798 3366 9798 3365 9819
TIME...MOT...LOC 1233Z 261DEG 23KT 3377 9806
HAIL...2.00IN
WIND...70MPH
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 6:59 AM CDT, 13 minutes earlier.
Area forecast discussion, May 23, 6:59 AM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Norman OK
659 AM CDT MON MAY 23 2016
.DISCUSSION...
Please see the 12Z aviation discussion below.
&&
.AVIATION...
A few thunderstorms remain near SPS and OKC/OUN early this
morning, and may continue for a couple more hours. Otherwise,
expect MVFR cigs to return late this morning for a few terminals
before becoming VFR by this afternoon. Showers and thunderstorms
are expected again tonight, mainly after 00Z. Confidence in timing
is not exceptional, however, so expect some amendments/changes to
future TAFS.
&&
.PREV DISCUSSION... /issued 405 AM CDT MON MAY 23 2016/
DISCUSSION...
An MCS continues its track across southern OK and north TX early
this morning. Very heavy rainfall and damaging winds accompanied
it earlier, and are still expected across southern OK through the
early morning hours. Most of this activity should move out of our
area near or before sunrise. Later this afternoon storms will
initiate along the dryline again from the southeastern TX
panhandle into western and northwestern OK, and move east during
the evening hours. Supercells will be likely, with ALL severe
weather threats possible. The highest rainfall totals are again
expected over western and southwestern OK, and western north TX.
These areas already received a significant amount of rainfall this
morning so we have decided to issue a Flood Watch thru early Wed
AM.
The overall forecast has changed very little for the work week.
The severe threat will continue to shift slowly east each day
with the dryline and approaching upper trough. The tornado threat
should also increase during the late afternoon and early evening
hours with the onset of the LLJ, especially across western and
southwestern OK by Tue. There may be a break in COVERAGE Wednesday with
surface convergence becoming a bit more diffuse along the
dryline. However, if any isolated supercells can manage to develop
they will again be capable of producing ALL severe weather
threats.
By Thursday, a southern stream mid to upper level shortwave trough
is expected to lift over northeast TX and into SE OK around mid
day. Heavy rainfall and embedded supercells will be possible with
this activity. Further west, the upper trough will begin to near
the southern plains with rapid height falls and increasing mid to
upper flow expected over the dryline across western OK.
Widespread severe weather continues to appear possible thru
Thursday night, including the threat of tornadoes. Finally, by
Friday, the upper trough will being to lift northeastward but will
not pass overhead until late Friday night. Additional severe
weather will remain possible from along/just west of I35 through
eastern OK.
Additional storm chances are expected through the weekend and into
early next week as another upper trough moves over the western
CONUS and WSW flow aloft ahead of it continues over the Southern
Plains.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 81 67 83 68 / 30 40 20 50
Hobart OK 83 68 87 69 / 30 50 50 40
Wichita Falls TX 84 69 87 71 / 30 50 30 30
Gage OK 89 67 91 64 / 30 40 20 30
Ponca City OK 81 68 83 69 / 60 40 20 50
Durant OK 83 70 83 70 / 80 50 20 40
&&
.OUN Watches/Warnings/Advisories...
OK...Flood Watch from 3 PM CDT this afternoon through Wednesday
morning for OKZ021>023-027-033>039-044-045.
TX...Flood Watch from 3 PM CDT this afternoon through Wednesday
morning for TXZ083>090.
&&
06/03/03Hazardous weather outlook, May 23, 5:09 AM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 509 AM CDT MON MAY 23 2016 OKZ004>048-050>052-TXZ083>090-241015- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 509 AM CDT MON MAY 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS TODAY MAINLY ACROSS WESTERN OKLAHOMA AND PART OF WESTERN NORTH TEXAS. A SLIGHT RISK AREA COVERS THE REST OF OKLAHOMA AND NORTH TEXAS WITH THE EXCEPTION OF FAR SOUTHEAST OKLAHOMA. LOCATION... THE ENHANCED RISK AREA IS GENERALLY WEST OF A CHEROKEE TO CLINTON TO ALTUS AND VERNON...TEXAS LINE. THE SLIGHT RISK AREA GENERALLY EXTENDS WEST OF A HOLDENVILLE TO DURANT LINE TO THE ENHANCED RISK AREA. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 5 PM THROUGH 2 AM. IMPACTS... HAIL UP TO THE SIZE OF TENNIS BALLS... DAMAGING WIND GUSTS OVER 70 MPH... FREQUENT LIGHTNING... AND HEAVY RAIN WILL BE THE MAIN CONCERNS. A TORNADO OR TWO IS ALSO POSSIBLE...MAINLY IN THE ENHANCED RISK AREA. DISCUSSION... WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL LINGER ACROSS SOUTHERN OKLAHOMA AND NORTH TEXAS THIS MORNING. HEAVY RAINFALL...SMALL HAIL AND GUSTY WINDS ARE POSSIBLE WITH THE STRONGER STORMS. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE TEXAS PANHANDLE THIS AFTERNOON NEAR A DRYLINE. DEEP LAYER SHEAR AND STRONG INSTABILITY WILL SUPPORT SUPERCELLS THAT WILL PRODUCE VERY LARGE HAIL AND DAMAGING WINDS. STORMS SHOULD MOVE INTO WESTERN OKLAHOMA BY EARLY EVENING WITH A CONTINUED RISK OF VERY LARGE HAIL AND STRONG WINDS. DURING THE EVENING HOURS...STORMS WILL LIKELY EVOLVE INTO A THUNDERSTORM COMPLEX OR TWO AND MOVE ACROSS MUCH OF OKLAHOMA AND NORTH TEXAS. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD BE READY TO PROVIDE SEVERE WEATHER SUPPORT THIS AFTERNOON AND NIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE TUESDAY THROUGH AT LEAST FRIDAY OF THIS WEEK. AT THIS TIME...IT APPEARS TUESDAY AND THURSDAY WILL HAVE THE BEST POTENTIAL FOR WIDESPREAD SEVERE STORMS. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON SATURDAY WITH INCREASING CHANCES OF STORMS ACROSS WESTERN OKLAHOMA ON SUNDAY. SEVERE STORMS ARE POSSIBLE. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, May 23, 5:00 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
500 AM CDT MON MAY 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 AM TSTM WND DMG 5 SSE WALTERS 33.81N 96.05W
05/23/2016 FANNIN TX LAW ENFORCEMENT
NUMEROUS REPORTS OF TREE DAMAGE. SEVERAL POWER POLES
DOWN. MINOR ROOF DAMAGE TO HOMES. SMALL STRUCTURES SUCH
AS STORAGE SHEDS DAMAGED/DESTROYED. TIME ESTIMATED BASED
ON RADAR.
&&
RBARNESSpecial weather statement, May 23, 5:11 AM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
511 AM CDT MON MAY 23 2016
TXZ085-086-088>090-231100-
CLAY TX-WILBARGER TX-ARCHER TX-BAYLOR TX-WICHITA TX-
511 AM CDT MON MAY 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY...SOUTHEASTERN
WILBARGER...NORTHWESTERN ARCHER...BAYLOR AND WICHITA COUNTIES UNTIL
600 AM CDT...
AT 506 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
7 MILES NORTHWEST OF IOWA PARK TO 6 MILES NORTH OF LAKE KEMP TO NEAR
BOMARTON...MOVING EAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...BURKBURNETT...SEYMOUR...IOWA PARK...ELECTRA...HOLLIDAY...
DEAN...KAMAY...GRAYBACK...HARROLD...MANKINS...LAKE KEMP...DUNDEE...MABELLE...
LAKE DIVERSION...LAKE KICKAPOO...WESTOVER...SHEPPARD AFB...BOMARTON AND
LAKESIDE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3345 9945 3393 9927 3418 9894 3412 9876
3404 9830 3355 9871 3345 9911
TIME...MOT...LOC 1006Z 261DEG 10KT 3402 9878 3385 9919 3355 9943
03Special weather statement, May 23, 6:03 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
603 AM CDT MON MAY 23 2016
TXZ086-089-090-231130-
CLAY TX-ARCHER TX-WICHITA TX-
603 AM CDT MON MAY 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CLAY...NORTHERN
ARCHER AND SOUTHERN WICHITA COUNTIES UNTIL 630 AM CDT...
AT 601 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
KAMAY...MOVING EAST AT 30 MPH. ANOTHER STRONG STORMS WAS LOCATED
JUST SOUTH OF WICHITA FALLS.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LAT...LON 3367 9843 3369 9892 3388 9896 3395 9895
3399 9834 3366 9833 3367 9838 3366 9843
TIME...MOT...LOC 1101Z 267DEG 25KT 3384 9883
SIXSpecial weather statement, May 23, 6:04 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 604 AM CDT MON MAY 23 2016 TXZ090-231130- CLAY TX- 604 AM CDT MON MAY 23 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLAY COUNTY UNTIL 630 AM CDT... AT 601 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST OF NEWPORT...MOVING EAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LAT...LON 3362 9829 3366 9798 3347 9798 3347 9828 TIME...MOT...LOC 1101Z 267DEG 25KT 3354 9805 SIX
Special weather statement, May 23, 6:30 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
630 AM CDT MON MAY 23 2016
TXZ086-089-090-231200-
CLAY TX-ARCHER TX-WICHITA TX-
630 AM CDT MON MAY 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY...NORTHEASTERN
ARCHER AND SOUTHEASTERN WICHITA COUNTIES UNTIL 700 AM CDT...
AT 629 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HOLLIDAY...
MOVING EAST AT 30 MPH. ANOTHER STRONG STORM WAS LOCATED 5 MILES WEST
OF LAKE ARROWHEAD.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LAT...LON 3367 9842 3368 9842 3378 9877 3395 9877
3402 9827 3363 9828
TIME...MOT...LOC 1129Z 263DEG 25KT 3386 9868
SIXSpecial weather statement, May 23, 7:02 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
702 AM CDT MON MAY 23 2016
TXZ090-231230-
CLAY TX-
702 AM CDT MON MAY 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLAY COUNTY UNTIL 730 AM
CDT...
AT 700 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LAKE ARROWHEAD...
MOVING SOUTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LAT...LON 3371 9842 3372 9842 3390 9830 3377 9798
3362 9798 3351 9807
TIME...MOT...LOC 1200Z 303DEG 16KT 3371 9832
SIXThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 9:12 PM CDT | Special Weather Statement | OUN | Foard | 33 min |
| May 22, 9:22 PM CDT | Severe Thunderstorm Warning | OUN | Foard | 38 min |
| May 22, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 27 min |
| May 22, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 51 min |
| May 22, 11:39 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 51 min |
| May 23, 12:11 AM CDT | Severe Thunderstorm Warning | OUN | Wilbarger | 49 min |
| May 23, 12:17 AM CDT | Severe Thunderstorm Warning | OUN | Hardeman, Wilbarger | 43 min |
| May 23, 12:37 AM CDT | Flash Flood Warning | OUN | Wilbarger | 6 hr |
| May 23, 12:54 AM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman, Wichita, Wilbarger | 51 min |
| May 23, 1:10 AM CDT | Areal Flood Advisory | OUN | Hardeman, Wilbarger | 3 hr |
| May 23, 1:41 AM CDT | Areal Flood Advisory | OUN | Clay, Wichita, Wilbarger | 3 hr |
| May 23, 1:43 AM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay, Wichita | 47 min |
| May 23, 2:28 AM CDT | Areal Flood Advisory | OUN | Clay | 3 hr |
| May 23, 2:29 AM CDT | Severe Thunderstorm Warning | OUN | Clay | 46 min |
| May 23, 2:42 AM CDT | Severe Thunderstorm Warning | OUN | Wilbarger | 48 min |
| May 23, 3:06 AM CDT | Areal Flood Advisory | OUN | Archer, Clay, Wichita | 3 hr |
| May 23, 4:22 AM CDT | Flood Watch | OUN | Archer, Baylor, Clay, Foard, Hardeman, Knox and 2 more | 40 hr |
| May 23, 4:53 AM CDT | Special Weather Statement | OUN | Clay | 52 min |
| May 23, 5:11 AM CDT | Special Weather Statement | OUN | Archer, Baylor, Wichita | 49 min |
| May 23, 6:03 AM CDT | Special Weather Statement | OUN | Wichita | 27 min |
| May 23, 6:04 AM CDT | Special Weather Statement | OUN | Clay | 26 min |
| May 23, 6:25 AM CDT | Areal Flood Advisory | OUN | Archer, Clay, Wichita | 110 min |
| May 23, 6:30 AM CDT | Special Weather Statement | OUN | Wichita | 30 min |
| May 23, 7:02 AM CDT | Special Weather Statement | OUN | Clay | 28 min |
| May 23, 7:42 AM CDT | Severe Thunderstorm Warning | OUN | Clay | 18 min |
| May 23, 7:53 AM CDT | Areal Flood Advisory | OUN | Clay | 112 min |
| May 23, 8:18 AM CDT | Areal Flood Advisory | OUN | Archer, Clay, Wichita | 4 hr |
| May 23, 9:47 AM CDT | River Flood Warning | OUN | Clay, Wichita | 3 days |
| May 23, 9:47 AM CDT | River Flood Warning | OUN | Cooke | 5 days |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.